Death being linked to LOW T

Aging is a natural way of life. Most of us don’t like it but it is an unavoidable fact for men and for women. For both this can be quite a mental blow. Below are some symptoms of low testosterone that usually accompanies the aging process:

  • Lower Energy
  • Lower Sex Drive
  • Decreased Muscle Mass
  • Increase of Fat

It may be in our nature to seek out a fountian of youth to help slow down the aging process and today, low testosterone treatment has become a way of life for a lot of men. In fact, over 2 million men in the United States use some form of “Low T” treatment such as injections, patches, gels, etc. Why? Because we all want to feel younger and more energetic. But what are the risks of taking hormone supplements.

Now, more and more medical agencies are coming out against “Low T” treatment. Not because of the idea of taking Low T or other hormone supplements but because the effects of such supplements are still unkown. In fact, most recentley, an FDA advisory panel asked the agency to conduct more test to see if there are cardiovascular risks involved with Low T treament.

Below are some possible risks of Low Testosterone Replacement Therapy:

  • Stroke
  • Heart Attack
  • Blood Clots
  • Coronary Artery Disease

If you or a loved has taken hormone supplements including Low T Repalcement Therapy and have questions, feel to call the personal injury office of Williams DeClark Tuschman today at 419-241-7700. We are more than happy to answer any questions you may have and can assist you in any leagal action if needed.

Categories:

Schedule Your Free Consultation

Consultations are provided free of charge, so take this chance to get answers to your questions, straight from a team of experienced and trusted advocates. We are ready to serve you.

    • Please enter your name.
    • This isn't a valid phone number.
      Please enter your phone number.
    • This isn't a valid email address.
      Please enter your email address.
    • Please make a selection.
    • Please enter a message.